Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 8 (2012), 028, 34 pages      arXiv:1201.1614      http://dx.doi.org/10.3842/SIGMA.2012.028

Polynomial Relations for q-Characters via the ODE/IM Correspondence

Juanjuan Sun
Graduate School of Mathematical Sciences, The University of Tokyo, Komaba, Tokyo 153-8914, Japan

Received January 08, 2012, in final form May 10, 2012; Published online May 15, 2012

Abstract
Let $U_q(\mathfrak{b})$ be the Borel subalgebra of a quantum affine algebra of type $X^{(1)}_n$ ($X=A,B,C,D$). Guided by the ODE/IM correspondence in quantum integrable models, we propose conjectural polynomial relations among the $q$-characters of certain representations of $U_q(\mathfrak{b})$.

Key words: Borel subalgebra; $q$-character; Baxter's $Q$-operator; ODE/IM correspondence.

pdf (615 kb)   tex (36 kb)

References

  1. Baxter R.J., Partition function of the eight-vertex lattice model, Ann. Physics 70 (1972), 193-228.
  2. Bazhanov V.V., Frassek R., Lukowski T., Meneghelli C., Staudacher M., Baxter $Q$-operators and representations of Yangians, Nuclear Phys. B 850 (2011), 148-174, arXiv:1010.3699.
  3. Bazhanov V.V., Hibberd A.N., Khoroshkin S.M., Integrable structure of ${\mathcal W}_3$ conformal field theory, quantum Boussinesq theory and boundary affine Toda theory, Nuclear Phys. B 622 (2002), 475-547, hep-th/0105177.
  4. Bazhanov V.V., Lukyanov S.L., Zamolodchikov A.B., Integrable structure of conformal field theory. II. $Q$-operator and DDV equation, Comm. Math. Phys. 190 (1997), 247-278, hep-th/9604044.
  5. Bazhanov V.V., Tsuboi Z., Baxter's $Q$-operators for supersymmetric spin chains, Nuclear Phys. B 805 (2008), 451-516, arXiv:0805.4274.
  6. Beck J., Braid group action and quantum affine algebras, Comm. Math. Phys. 165 (1994), 555-568, hep-th/9404165.
  7. Bowman J., Irreducible modules for the quantum affine algebra $U_q(\mathfrak{g})$ and its Borel subalgebra $U_q(\mathfrak{g})^{\geq 0}$, J. Algebra 316 (2007), 231-253, math.QA/0606627.
  8. Chari V., Greenstein J., Filtrations and completions of certain positive level modules of affine algebras, Adv. Math. 194 (2005), 296-331, math.QA/0309016.
  9. Chari V., Pressley A., Quantum affine algebras, Comm. Math. Phys. 142 (1991), 261-283.
  10. Chari V., Pressley A., Quantum affine algebras and their representations, in Representations of Groups (Banff, AB, 1994), CMS Conf. Proc., Vol. 16, Amer. Math. Soc., Providence, RI, 1995, 59-78, hep-th/9411145.
  11. Dorey P., Dunning C., Masoero D., Suzuki J., Tateo R., Pseudo-differential equations, and the Bethe ansatz for the classical Lie algebras, Nuclear Phys. B 772 (2007), 249-289, hep-th/0612298.
  12. Dorey P., Dunning C., Tateo R., The ODE/IM correspondence, J. Phys. A: Math. Theor. 40 (2007), R205-R283, hep-th/0703066.
  13. Drinfel'd V.G., A new realization of Yangians and of quantum affine algebras, Sov. Math. Dokl. 36 (1987), 212-216.
  14. Drinfel'd V.G., Sokolov V.V., Lie algebras and equations of Korteweg-de Vries type, J. Math. Sci. 30 (1985), 1975-2036.
  15. Feigin B., Frenkel E., Quantization of soliton systems and Langlands duality, in Exploring New Structures and Natural Constructions in Mathematical Physics, Adv. Stud. Pure Math., Vol. 61, Math. Soc. Japan, Tokyo, 2011, 185-274, arXiv:0705.2486.
  16. Frenkel E., Mukhin E., Combinatorics of $q$-characters of finite-dimensional representations of quantum affine algebras, Comm. Math. Phys. 216 (2001), 23-57, math.QA/9911112.
  17. Frenkel E., Reshetikhin N., The $q$-characters of representations of quantum affine algebras and deformations of $\mathcal{W}$-algebras, in Recent Developments in Quantum Affine Algebras and Related Topics (Raleigh, NC, 1998), Contemp. Math., Vol. 248, Amer. Math. Soc., Providence, RI, 1999, 163-205, math.QA/9810055.
  18. Fulton W., Young tableaux. With applications to representation theory and geometry, London Mathematical Society Student Texts, Vol. 35, Cambridge University Press, Cambridge, 1997.
  19. Hernandez D., The Kirillov-Reshetikhin conjecture and solutions of $T$-systems, J. Reine Angew. Math. 596 (2006), 63-87, math.QA/0501202.
  20. Hernandez D., Jimbo M., Asymptotic representations and Drinfeld rational fractions, arXiv:1104.1891.
  21. >Inoue R., Iyama O., Kuniba A., Nakanishi T., Suzuki J., Periodicities of $T$-systems and $Y$-systems, Nagoya Math. J. 197 (2010), 59-174, arXiv:0812.0667.
  22. Jantzen J.C., Lectures on quantum groups, Graduate Studies in Mathematics, Vol. 6, Amer. Math. Soc., Providence, RI, 1996.
  23. Kojima T., Baxter's $Q$-operator for the $W$-algebra $W_N$, J. Phys. A: Math. Theor. 41 (2008), 355206, 16 pages, arXiv:0803.3505.
  24. Kuniba A., Nakanishi T., Suzuki J., Functional relations in solvable lattice models. I. Functional relations and representation theory, Internat. J. Modern Phys. A 9 (1994), 5215-5266, hep-th/9309137.
  25. Kuniba A., Nakanishi T., Suzuki J., $T$-systems and $Y$-systems in integrable systems, J. Phys. A: Math. Theor. 44 (2011), 103001, 146 pages, arXiv:1010.1344.
  26. Kuniba A., Suzuki J., Analytic Bethe ansatz for fundamental representations of Yangians, Comm. Math. Phys. 173 (1995), 225-264, hep-th/9406180.
  27. Nakai W., Nakanishi T., Paths, tableaux and $q$-characters of quantum affine algebras: the Cn case, J. Phys. A: Math. Gen. 39 (2006), 2083-2115, math.QA/0502041.
  28. Nakajima H., $t$-analogs of $q$-characters of Kirillov-Reshetikhin modules of quantum affine algebras, Represent. Theory 7 (2003), 259-274, math.QA/0204185.
  29. Tsuboi Z., Solutions of the $T$-system and Baxter equations for supersymmetric spin chains, Nuclear Phys. B 826 (2010), 399-455, arXiv:0906.2039.

Previous article  Next article   Contents of Volume 8 (2012)